Skip To Main Content
Bayer Back & Body, Extra Strength, 500 mg, Caplets
$10.99
FREE SAME-DAY DELIVERY

Bayer Back & Body, Extra Strength, 500 mg, Caplets

100 ct
Delivery by 2:55pm
Wegmans
Wegmans
Available in 20149
Giant Food
Safeway

Popular near you

Related Products

Often Bought With

Details

Other Information: Save carton for full directions and warnings. Store at room temperature. Avoid excessive heat above 40 degrees C (104 degrees F). Aspirin (NSAID)/pain reliever. Caffeine/pain reliever aid. Fast relief at the site of pain. Questions or comments? 1-800-331-4536 (Mon-Fri 9 am - 5 pm EST). Made in the USA of US & imported materials.


Ingredients

Active Ingredients: *Aspirin (NSAID) (500 mg), Pain Reliever; Caffeine (32.5 mg), Pain Reliever Aid. Inactive Ingredients: Carnauba Wax, Corn Starch, D&C Red 30 Aluminum Lake, D&C Yellow 10 Aluminum Lake, Hypromellose, Powdered Cellulose, Propylene Glycol, Shellac, Titanium Dioxide, Triacetin.


Warnings

Do not use if you are allergic to aspirin or any other pain reliever fever reducer. If pregnant or breast-feeding. As a health professional before use. It is especially important not to use aspirin during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery. Keep out of reach of children. In case of overdose, get medical help or contact a poison control center right away. Reye's syndrome: children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this nroduct when using this product, d changes in behavior with nausea and vomiting occur consult a dodo( because these symptoms could be an early sign of reye's syndrome. A rare but serious illness. Allergy alert: aspirin may cause a severe allergic reaction which may included hives facial swelling asthma (wheezing) shock stomach bleeding warning: this product contains an nsaid, which up cause severe stomach bleeding. The chance is higher if you are age 60 or older have had stomach ulcers or bleeding problems take a blood miming (anticoagulant) or steroid drug take other drugs containing prescription or non prescription nsaids (aspirin, ibuprofen, naproxen, or others) have 3 or more alcoholic drinks every day while using this product take more or for a longer time than directed. Reye's syndrome: chlidren and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this nroduct when using this product, d changes in behavior with nausea and vomiting occur consult a dodo( because these symptoms could be an early sign of reye's syndrome. A rare but serious illness. Allergy alert: aspirin may cause a severe allergic reaction which may included hives facial swelling asthma (wheezing) shock stomach bleeding warning: this product contains an nsaid, which up cause severe stomach bleeding. The chance is higher if you are age 60 or older have had stomach ulcers or bleeding problems take a blood miming (anticoagulant) or steroid drug take other drugs containing prescription or non prescription nsaids (aspirin, ibuprofen, naproxen, or others) have 3 or more alcoholic drinks every day while using this product take more or for a longer time than directed. Ask a doctor or pharmacist before use if you are taxing a prescription drug for gout diabetes arthritis. Stop use and ask a doctor if an allergic reaction occurs. Seek medical help right away. You experience any of the following signs of stomach bleeding: feel faint vomit blood have bloody or black stools have stomach pain that does nor get utter • pain gets worse or lasts more than 10 gays redness or swelling is present new symptoms occur ringing in the ears or a loss of hearing occurs.


Directions

Directions: Drink a full glass of water with each dose. Adults and Children 12 Years and Over: Take 2 caplets every 6 hours not to exceed 8 caplets in 24 hours. Children Under 12 Years: Consult a doctor.

Popular brands

AdvilAleveBayerBest ChoiceCareOneEqualineEquateExcedrinHyland's

Why Instacart?

Instacart delivers fresh groceries
Great Prices, from multiple stores
All your favorite local stores
Personal shoppers pick all the highest quality items for you
Delivered in as little as 2 hours

Why Instacart?

Instacart delivers fresh groceries
Great Prices, from multiple stores
All your favorite local stores
Personal shoppers pick all the highest quality items for you
Delivered in as little as 2 hours

Browse more categories

  • Cold & Flu Medicine
  • Congestion Medicine
  • Cough Suppressants
  • Immune Support
  • Inhaler
  • Nasal Spray
  • Nasal Strips
  • Sinus Rinse Kits
  • Throat Spray

Common questions

The price for this product is set by the individual retailers and varies among them. Each retailer has a pricing policy that can be found on that retailer's page. Please click on each retailer to see that retailer's price for this product.
We accept Visa, Mastercard, Discover and American Express
visamaster_carddiscoveramerican_express
* FREE delivery on your first order with Express.Terms apply
Instacart logo

Get deliveries with Instacart

  • iOS Logo
    iOS
  • Play Store Logo
    Android

Top departments



Legal

    • Terms of Use
    • Privacy Policy
    Apple and the Apple logo are trademarks of Apple Inc., registered in the U.S. and other countries. App Store is a service mark of Apple Inc. Android, Google Play and the Google Play logo are trademarks of Google LLC.
    Quantity:1